MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Balloon Bipolar Temporary Pacing Electrode Catheter

C.R. Bard Inc. (Covington) -1018233 Balloon Bipolar Temporary Pacing Electrode Catheter
Catalog Number 006173P
Medical Device Problem Codes Accessory Incompatible (1004); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction

Brand Name
Balloon Bipolar Temporary Pacing Electrode Catheter
Common Device Name
Temporary Pacing Electrode Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50166663
Report Number1018233-2026-05227
Device Sequence Number17462600
Product Code LDF
UDI-Device Identifier00801741011207
UDI-Public(01)00801741011207(17)271128(10)GFKX1807
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K800298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number006173P
Device Lot NumberGFKX1807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown